# SDR SIMA202105100022

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 12,816 hours, 8,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SURROUND EMERGENCY EXIT LIGHT HAS BROKEN TERMINAL ON FUSELAGE SIDE.( PN: M39029/31-229. ) FOUND ON CLOSE UP. -C/A-REMOVED AND REPLACED AFT SERVICE DOOR SURROUND EMERGENCY EXIT LIGHT TERMINAL ON FUSELAGE SIDE IAW EMB 175 SWPM 20-41-20. OPC GOOD SEE WIPS AND TASK FOR DETAILS.
